Translator Disclaimer
May/June 2015 The $1$--Laplacian elliptic equation with inhomogeneous Robin boundary conditions
José M. Mazón, Julio D. Rossi, Sergio Segura de León
Differential Integral Equations 28(5/6): 401-430 (May/June 2015).

Abstract

In this paper, we study existence of solutions to the $1$--Laplacian elliptic equation with inhomogeneous Robin boundary conditions. It is also analyzed from the point of view of the Euler--Lagrange equation of a lower semicontinuous functional. We see the equivalence between the solutions of the elliptic problem and the minimizers of the functional.

Citation

Download Citation

José M. Mazón. Julio D. Rossi. Sergio Segura de León. "The $1$--Laplacian elliptic equation with inhomogeneous Robin boundary conditions." Differential Integral Equations 28 (5/6) 401 - 430, May/June 2015.

Information

Published: May/June 2015
First available in Project Euclid: 30 March 2015

zbMATH: 1340.35067
MathSciNet: MR3328128

Subjects:
Primary: 35B65 , 35J25 , 35J66 , 35J75 , 35J92

Rights: Copyright © 2015 Khayyam Publishing, Inc.

JOURNAL ARTICLE
30 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.28 • No. 5/6 • May/June 2015
Back to Top